An Improved Constant for the Muntz-Jackson Theorem

H. N. Odogwu

Publications de l'Institut Mathématique (1989)

  • Volume: 45(59), Issue: 65, page 103-108
  • ISSN: 0350-1302

How to cite


H. N. Odogwu. "An Improved Constant for the Muntz-Jackson Theorem." Publications de l'Institut Mathématique 45(59).65 (1989): 103-108. <>.

author = {H. N. Odogwu},
journal = {Publications de l'Institut Mathématique},
keywords = {Müntz-Jackson theorem; generalized polynomials},
language = {eng},
number = {65},
pages = {103-108},
publisher = {Matematički institut SANU},
title = {An Improved Constant for the Muntz-Jackson Theorem},
url = {},
volume = {45(59)},
year = {1989},

AU - H. N. Odogwu
TI - An Improved Constant for the Muntz-Jackson Theorem
JO - Publications de l'Institut Mathématique
PY - 1989
PB - Matematički institut SANU
VL - 45(59)
IS - 65
SP - 103
EP - 108
LA - eng
KW - Müntz-Jackson theorem; generalized polynomials
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.